# SDR SWIA202161722

- Difficulty date: August 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON POSITION TRANSMITTER FITTING IS GOUGED. (MARKED ON AILERON)     (C-CHECK RO 10/8/2021)    REMOVED DAMAGE TO LH AILERON POSITION TRANSMITTER FITTING REF REO 601R-57-61-796 REV -- DATED 2021-09-10 AND COMPLIED WITH ALL STEPS, NO FURTHER DEFECTS AT THIS TIME, COMPLIED WITH TASK CARD 51-900-1003-SKY, SEE CONTINUATION CARD FOR DETAILS.
